# SDR SWIA972223

- Difficulty date: December 20, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N237SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120314
- Aircraft time: 11,636 hours, 16,299 cycles
- Engine: Pwa PW118B
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adj
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CARGO DOOR LIGHT AND AURAL WARNING ON TAKEOFF. ABORTED TAKEOFF.  (DEFERRED CARGO DOOR LIGHT.) ADJUSTED FORWARD CARGO DOOR MICROSWITCH.  OPS CHECK GOOD.  PLACARD REMOVED.
